# SDR USAA2012032700011

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 37,500 hours, 13,756 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Part number: D90ST2004000
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED ECAM MESSAGE FOR GREEN HYDRAULIC SYSTEM LOW.  MANUAL LANDING GEAR EXTENSION WAS REQUIRED DUE TO GREEN SYSTEM FAILURE.  RETURNED TO PHX AND DECLARED AN EMERGENCY.  RESET MANUAL GEAR EXTENSION HANDLE AND REPLACED GREEN RESERVOIR LOW LEVEL SWITCH IAW AIRBUS MAINTENANCE MANUAL 29-11-41-000-003.
